A criterion for the non-existence of invariant circles
Publications Mathématiques de l'IHÉS, Tome 63 (1986), pp. 153-204
Cet article a éte moissonné depuis la source Numdam
@article{PMIHES_1986__63__153_0,
author = {Mather, John N.},
title = {A criterion for the non-existence of invariant circles},
journal = {Publications Math\'ematiques de l'IH\'ES},
pages = {153--204},
year = {1986},
publisher = {Institut des Hautes \'Etudes Scientifiques},
volume = {63},
mrnumber = {849654},
zbl = {0603.58028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PMIHES_1986__63__153_0/}
}
TY - JOUR AU - Mather, John N. TI - A criterion for the non-existence of invariant circles JO - Publications Mathématiques de l'IHÉS PY - 1986 SP - 153 EP - 204 VL - 63 PB - Institut des Hautes Études Scientifiques UR - http://geodesic.mathdoc.fr/item/PMIHES_1986__63__153_0/ LA - en ID - PMIHES_1986__63__153_0 ER -
Mather, John N. A criterion for the non-existence of invariant circles. Publications Mathématiques de l'IHÉS, Tome 63 (1986), pp. 153-204. http://geodesic.mathdoc.fr/item/PMIHES_1986__63__153_0/